On some Formulae for Ramanujan's tau Function
Revista colombiana de matematicas, Tome 44 (2010) no. 2, pp. 103-112
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@misc{RCM_2010_44_2_a0,
title = {On some {Formulae} for {Ramanujan's} tau {Function}},
journal = {Revista colombiana de matematicas},
pages = {103--112},
year = {2010},
volume = {44},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2010_44_2_a0/}
}
On some Formulae for Ramanujan's tau Function. Revista colombiana de matematicas, Tome 44 (2010) no. 2, pp. 103-112. http://geodesic.mathdoc.fr/item/RCM_2010_44_2_a0/